| Model Number |
W1SR01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Codes |
Bradycardia (1751); Non specific EKG/ECG Changes (1817)
| Date of Event |
03/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead, which is place in the right ventricle port, exhibited a possible sensing issue on presenting electrograms (egm) and short v-v intervals.The ra lead remains un use.It was further reported that the lead exhibited intermittent undersensing on current electrograms (egm) with false classification/te rmination of ongoing arrhythmias.It was further reported that the patient experienced sinus pause for two minutes with a heart rate in the fifties.Gaps were also observed between the qrs on external cardiac monitor.The ra lead exhibited undersensing of atrial fibrillation (af) waves noted resulting in unnecessary pacing at times.The implantable pulse generator (ipg) remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.